Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
Volume 2009, Issue 629 (Jan 2009)

Issues

On the factorization of consecutive integers

M. A. Bennett
  • Department of Mathematics, The University of British Columbia, Vancouver, B.C., Canada V6T 1Z2. e-mail:
/ M. Filaseta
  • Department of Mathematics, University of South Carolina, Columbia, SC 29208, USA. e-mail:
/ O. Trifonov
  • Department of Mathematics, University of South Carolina, Columbia, SC 29208, USA. e-mail:
Published Online: 2009-02-24 | DOI: https://doi.org/10.1515/CRELLE.2009.030

About the article

Received: 2007-04-18

Revised: 2008-02-10

Published Online: 2009-02-24

Published in Print: 2009-04-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2009.030. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Michael Filaseta, Travis Kidd, and Ognian Trifonov
Journal of Number Theory, 2012, Volume 132, Number 4, Page 776

Comments (0)

Please log in or register to comment.
Log in